zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On some generalizations of commuting mappings. (English) Zbl 06021008
Summary: It is shown that occasionally $\Cal J \Cal H$ operators as well as occasionally weakly biased mappings reduce to weakly compatible mappings in the presence of a unique point of coincidence (and a unique common fixed point) of the given maps.

MSC:
47Operator theory
WorldCat.org
Full Text: DOI
References:
[1] G. Jungck, “Commuting mappings and fixed points,” The American Mathematical Monthly, vol. 83, no. 4, pp. 261-263, 1976. · Zbl 0321.54025 · doi:10.2307/2318216
[2] S. Sessa, “On a weak commutativity condition of mappings in fixed point considerations,” Publications Institut Mathématique, vol. 32(46), pp. 149-153, 1982. · Zbl 0523.54030
[3] G. Jungck, “Compatible mappings and common fixed points,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 4, pp. 771-779, 1986. · Zbl 0613.54029 · doi:10.1155/S0161171286000935 · eudml:46151
[4] G. Jungck, “Common fixed points for noncontinuous nonself maps on nonmetric spaces,” Far East Journal of Mathematical Sciences, vol. 4, no. 2, pp. 199-215, 1996. · Zbl 0928.54043
[5] G. Jungck and H. K. Pathak, “Fixed points via “biased maps”,” Proceedings of the American Mathematical Society, vol. 123, no. 7, pp. 2049-2060, 1995. · Zbl 0824.47045 · doi:10.2307/2160940
[6] M. A. Al-Thagafi and N. Shahzad, “Generalized I-nonexpansive selfmaps and invariant approximations,” Acta Mathematica Sinica (English Series), vol. 24, no. 5, pp. 867-876, 2008. · Zbl 1175.41026 · doi:10.1007/s10114-007-5598-x
[7] M. A. Al-Thagafi and N. Shahzad, “A note on occasionally weakly compatible maps,” International Journal of Mathematical Analysis, vol. 3, no. 1-4, pp. 55-58, 2009. · Zbl 1181.54045 · http://www.m-hikari.com/ijma/ijma-password-2009/ijma-password1-4-2009/index.html
[8] M. Abbas and B. E. Rhoades, “Common fixed point theorems for occasionally weakly compatible mappings satisfying a generalized contractive condition,” Mathematical Communications, vol. 13, no. 2, pp. 295-301, 2008. · Zbl 1175.47050
[9] A. Bhatt, H. Chandra, and D. R. Sahu, “Common fixed point theorems for occasionally weakly compatible mappings under relaxed conditions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 73, no. 1, pp. 176-182, 2010. · Zbl 1227.47034 · doi:10.1016/j.na.2010.03.011
[10] H. Bouhadjera and Ch. Godet-Thobie, “Common fixed point theorems for occasionally weakly compatible maps,” http://arxiv.org/abs/0812.3734. · Zbl 1231.54019
[11] M. Imdad and A. H. Soliman, “Some common fixed point theorems for a pair of tangential mappings in symmetric spaces,” Applied Mathematics Letters, vol. 23, no. 4, pp. 351-355, 2010. · Zbl 1213.54066 · doi:10.1016/j.aml.2009.10.009
[12] G. Jungck and B. E. Rhoades, “Fixed point theorems for occasionally weakly compatible mappings,” Fixed Point Theory, vol. 7, no. 2, pp. 287-296, 2006. · Zbl 1118.47045
[13] G. Jungck and B. E. Rhoades, “Erratum: “Fixed point theorems for occasionally weakly compatible mappings” [Fixed Point Theory, vol. 7 (2006), no. 2, 287-296],” Fixed Point Theory, vol. 9, no. 1, pp. 383-384, 2008. · Zbl 1118.47045
[14] N. Hussain, M. A. Khamsi, and A. Latif, “Common fixed points for 𝒥\Bbb H-operators and occasionally weakly biased pairs under relaxed conditions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 6, pp. 2133-2140, 2011. · Zbl 1270.47042 · doi:10.1016/j.na.2010.11.019
[15] L. Ciric, B. Samet, and C. Vetro, “Common fixed point theorems for families of occasionally weakly compatible mappings,” Mathematical and Computer Modelling, vol. 53, no. 5-6, pp. 631-636, 2011. · Zbl 1217.54042 · doi:10.1016/j.mcm.2010.09.015
[16] C. Di Bari and C. Vetro, “Common fixed point theorems for weakly compatible maps satisfying a general contractive condition,” International Journal of Mathematics and Mathematical Sciences, vol. 2008, Article ID 891375, 8 pages, 2008. · Zbl 1151.54340 · doi:10.1155/2008/891375 · eudml:54819
[17] C. Vetro, “Some fixed point theorems for occasionally weakly compatible mappings in probabilistic semi-metric spaces,” International Journal of Modern Mathematics, vol. 4, no. 3, pp. 277-284, 2009. · Zbl 1221.54073 · http://ijmm.dixiewpublishing.com/Volume4-3.php
[18] C. Vetro, “On Branciari’s theorem for weakly compatible mappings,” Applied Mathematics Letters, vol. 23, no. 6, pp. 700-705, 2010. · Zbl 1251.54058 · doi:10.1016/j.aml.2010.02.011
[19] H. K. Pathak and N. Hussain, “Common fixed points for 𝒫-operator pair with applications,” Applied Mathematics and Computation, vol. 217, no. 7, pp. 3137-3143, 2010. · Zbl 1296.47047 · doi:10.1016/j.amc.2010.08.046
[20] M. Abbas and G. Jungck, “Common fixed point results for noncommuting mappings without continuity in cone metric spaces,” Journal of Mathematical Analysis and Applications, vol. 341, no. 1, pp. 416-420, 2008. · Zbl 1147.54022 · doi:10.1016/j.jmaa.2007.09.070
[21] D. {\Dj}orić, Z. Kadelburg, and S. Radenović, “A note on occasionally weakly compatible mappings and common fixed points,” Fixed Point Theory. Accepted.